# SDR SIMA9728212

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5367140721600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION MAINTENANCE DISCOVERED STRINGER 20R BETWEEN FRAMES 33 AND 35 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER IAW SRM 53-00-00 FIGURE 428.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
